Solution of Signorini's problem with nonhomogeneous boundary condition
Dalʹnevostočnyj matematičeskij žurnal, Tome 2 (2001) no. 1, pp. 81-89 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

Signorini's problem with nonhomogeneous boundary condition is analyzed and solved. Iteration algorithm for solving this problem is constructed and proved. Algorithm is based on combination of variationaly-difference and convex programming methods.
@article{DVMG_2001_2_1_a7,
     author = {A. V. Pachina},
     title = {Solution of {Signorini's} problem with nonhomogeneous boundary condition},
     journal = {Dalʹnevosto\v{c}nyj matemati\v{c}eskij \v{z}urnal},
     pages = {81--89},
     year = {2001},
     volume = {2},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DVMG_2001_2_1_a7/}
}
TY  - JOUR
AU  - A. V. Pachina
TI  - Solution of Signorini's problem with nonhomogeneous boundary condition
JO  - Dalʹnevostočnyj matematičeskij žurnal
PY  - 2001
SP  - 81
EP  - 89
VL  - 2
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/DVMG_2001_2_1_a7/
LA  - ru
ID  - DVMG_2001_2_1_a7
ER  - 
%0 Journal Article
%A A. V. Pachina
%T Solution of Signorini's problem with nonhomogeneous boundary condition
%J Dalʹnevostočnyj matematičeskij žurnal
%D 2001
%P 81-89
%V 2
%N 1
%U http://geodesic.mathdoc.fr/item/DVMG_2001_2_1_a7/
%G ru
%F DVMG_2001_2_1_a7
A. V. Pachina. Solution of Signorini's problem with nonhomogeneous boundary condition. Dalʹnevostočnyj matematičeskij žurnal, Tome 2 (2001) no. 1, pp. 81-89. http://geodesic.mathdoc.fr/item/DVMG_2001_2_1_a7/

[1] G. Dyuvo, Zh. L. Lions, Neravenstva v mekhanike i fizike, Nauka, M., 1980, 480 pp. | MR

[2] G. I. Marchuk, Yu. M. Agoshkov, Vvedenie v proektsionno-setochnye metody, Nauka, M., 1975, 430 pp.

[3] A. A. Kaplan, R. V. Hamm, “K kharakteristike minimiziruyuschikh posledovatelnostei dlya zadachi Sinorini”, Doklad AH SSSR, 273:4 (1983), 797–800 | MR | Zbl

[4] A. S. Antipin, Metody nelineinogo programmirovaniya, osnovannye na pryamoi i dvoistvennoi modifikatsii funktsii Lagranzha, Preprint VHII sistemnykh issledovanii, M., 1979, 74 pp.

[5] K. Grossman, A. A. Kaplan, Helineinoe programmirovanie na osnove bezuslovnoi minimizatsii, Hauka, Hovosibirsk, 1981, 182 pp.

[6] A. S. Antipin, “O skhodimosti i otsenkakh skorosti skhodimosti proksimalnykh metodov k nepodvizhnym tochkam ekstremalnykh otobrazhenii”, Zh. vychisl. matem. i matem. fiz., 35:5 (1995), 688–704 | MR | Zbl

[7] R. V. Hamm, “O nekotorykh algoritmakh dlya resheniya zadachi Sinorini”, Optimizatsiya, 50:33 (1983), 63–78

[8] R. V. Namm, “Stable methods for ill-posed variational inequalities in mechanics”, Lecture Notes in Economics and Mathematical Systems, 452, Springer-Verlag, Berlin –Heidelberg –New York, 1997, 214–228 | MR | Zbl

[9] H. Brezis, “Problèmes unilatéraux.”, J. de Math. Pures et Appliquées, 51 (1972), 1–168 | MR | Zbl